# SDR SWI2024F00467

- Difficulty date: April 24, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA90418-SRM 53-00-00 692CA CP25533450-PR1 - DUE TO TEMPORARY REPAIR OF LIGHTNING STRIKE DAMAGE AT FS265.00 ON THE SECOND RIVET BELOW STGR 20LH  IN REF TO CRJ 900 SRM 53-00-00 TYPE 3, COMPLY WITH PERMANENT REPAIR AT THE NEXT SCHEDULED HEAVY MAINTENANCE CHECK., PART NUMBER:   - , SERIAL NUMBER: 15092, POSITION:    (C-CHECK RO 5/28/2024)   REPAIRED LIGHTNING STRIKE DAMAGE AT FS265.00 ON THE SECOND RIVET BELOW STGR 20LH REF MHIRJ REO 690-53-11-1745 REV A DATED 2024-05-14 STEPS 1-16. ALL STEPS COMPLIED WITH. COMPLIED WITH SKYWEST SKYCARD 51-900-1002-SKY.
